Advanced Search
MyIDEAS: Login to save this article or follow this journal

On the existence of approximated equilibria in discontinuous economies

Contents:

Author Info

  • Bich, Philippe

Abstract

No abstract is available for this item.

Download Info

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
File URL: http://www.sciencedirect.com/science/article/B6VBY-4FMHSX6-1/2/5b592a00eed9c5d6c112b787fdab5be7
Download Restriction: Full text for ScienceDirect subscribers only

As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

Bibliographic Info

Article provided by Elsevier in its journal Journal of Mathematical Economics.

Volume (Year): 41 (2005)
Issue (Month): 4-5 (August)
Pages: 463-481

as in new window
Handle: RePEc:eee:mateco:v:41:y:2005:i:4-5:p:463-481

Contact details of provider:
Web page: http://www.elsevier.com/locate/jmateco

Related research

Keywords:

References

References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
as in new window
  1. Bottazzi, Jean-Marc, 1995. "Existence of equilibria with incomplete markets: The case of smooth returns," Journal of Mathematical Economics, Elsevier, Elsevier, vol. 24(1), pages 59-72.
  2. Geanakoplos, John & Shafer, Wayne, 1990. "Solving systems of simultaneous equations in economics," Journal of Mathematical Economics, Elsevier, Elsevier, vol. 19(1-2), pages 69-93.
  3. Hirsch, M. D. & Magill, M. & Mas-Colell, A., 1990. "A geometric approach to a class of equilibrium existence theorems," Journal of Mathematical Economics, Elsevier, Elsevier, vol. 19(1-2), pages 95-106.
  4. Duffie, Darrell & Shafer, Wayne, 1985. "Equilibrium in incomplete markets: I : A basic model of generic existence," Journal of Mathematical Economics, Elsevier, Elsevier, vol. 14(3), pages 285-300, June.
  5. Hart, Oliver D., 1975. "On the optimality of equilibrium when the market structure is incomplete," Journal of Economic Theory, Elsevier, Elsevier, vol. 11(3), pages 418-443, December.
  6. Magill, Michael & Shafer, Wayne, 1991. "Incomplete markets," Handbook of Mathematical Economics, Elsevier, in: W. Hildenbrand & H. Sonnenschein (ed.), Handbook of Mathematical Economics, edition 1, volume 4, chapter 30, pages 1523-1614 Elsevier.
  7. Husseini, S. Y. & Lasry, J. -M. & Magill, M. J. P., 1990. "Existence of equilibrium with incomplete markets," Journal of Mathematical Economics, Elsevier, Elsevier, vol. 19(1-2), pages 39-67.
  8. Chichilnisky, Graciela & Heal, Geoffrey, 1996. "On the existence and the structure of the pseudo-equilibrium manifold," Journal of Mathematical Economics, Elsevier, Elsevier, vol. 26(2), pages 171-186.
  9. Brown, Donald J & DeMarzo, Peter M & Eaves, B Curtis, 1996. "Computing Equilibria When Asset Markets Are Incomplete," Econometrica, Econometric Society, Econometric Society, vol. 64(1), pages 1-27, January.
Full references (including those not matched with items on IDEAS)

Citations

Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
as in new window

Cited by:
  1. repec:hal:journl:halshs-00287677 is not listed on IDEAS
  2. Bich, Philippe, 2006. "On the orientability of the asset equilibrium manifold," Economics Papers from University Paris Dauphine, Paris Dauphine University 123456789/6111, Paris Dauphine University.
  3. Bich, Philippe, 2006. "On the orientability of the asset equilibrium manifold," Journal of Mathematical Economics, Elsevier, Elsevier, vol. 42(4-5), pages 452-470, August.
  4. Vincenzo Scalzo, 2011. "Existence of Equilibrium Prices for Discontinuous Excess Demand Correspondences," Czech Economic Review, Charles University Prague, Faculty of Social Sciences, Institute of Economic Studies, Charles University Prague, Faculty of Social Sciences, Institute of Economic Studies, vol. 5(2), pages 203-210, August.

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:eee:mateco:v:41:y:2005:i:4-5:p:463-481. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.